# SDR GLBA20110307F

- Difficulty date: March 5, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N218YV
- Make and model: Beech 1900D
- Aircraft serial: UE218
- Aircraft time: 29,152 hours, 39,866 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Structure
- Part number: 11462002472
- Condition: Cracked
- Location: Stabilon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED ROUNTINE INSPECTION MAINTENANCE FOUND THE RT STABILON OB TIP DAMAGED WHILE PARKING IN HANGER. MAINTENANCE REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 11-1900-55-005. MATERIALS UTILIZED ARE INCLUDED IN THE ENGINEERING ORDER.
